# SDR UALA2012011900420

- Difficulty date: January 18, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 66,200 hours, 9,424 cycles
- Engine: Pwa PW40903
- Engine time: 42,281 hours, 5,596 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: PW4903
- Part serial: 222162
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 42,281 hours, 5,596 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG (222162) HAS 1 EA HPT TURBINE BLADE WITH BURN THROUGH INTO THE INTERNAL CAVITY ON THE CONCAVE SIDE IN AREAS 'B' AND 'C' WITH AN AREA OF LIFTED MATERIAL IN AREA 'C'.  NOT ALLOWED PER AMM 72-00-00 CONFIG 2 PG 698.69.  OK TO CONTINUE FOR 5 CYC TO MAX PTC 9428 FOR NR 1 ENG REPLACEMENT.  REPLACED NR 1 ENG PER MM.
